# SDR SWAA2021071278896

- Difficulty date: May 31, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 61,112 hours, 30,940 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 LOWER COMPOSITE BULKHEAD UPPER SUPPORT ANGLE IS CRACKED AT R.B.L. 8; W.L. 164. ; / [01] INSTALLED EWIS PROCTECTION AT REPAIR AREA PER AMM 20-60-07; AND REMOVED FASTENERS PER SRM 51-40-02-0G-0; [02] VERIFIED ITEM 1.; [03] CONFORMED -1 REPLACEMENT ANGLE AND -2 SPLICE ANGLE PER SRM 57-10-10-2R -1 REPLACEMENT ANGLE FABRICATED IN ACCORDANCE WITH SRM 57-10-10-2R REPAIR 5 REFER TO ATS BUILD RECORD ATSHFAB-101-354 JOB # 539510; -2 SPLICE SPLICE ANGLE FABRICATED IN ACCORDANCE WITH SRM 57-10-10-2R R; [17] REMOVED EWIS PROTECTION OF REPAIR AREA BS 663 RBL 6-39 IAW AMM 20-60-07-913-801; [18] VERIFIED APPLIED SEALING AROUND AND CIC AT REPAIR AREA BS663 RBL 6-18 WL 164 IAW SRM 57-10-10-2R-5. AND REMOVED EWIS PROTECTION OF REPAIR AREA BS 663 RBL 6-39 IAW AMM 20-60-07-913-801; [19] FUEL TANK CAP SEALING OF FASTENERS COMMON TO REPAIR AND LEAK CHECK OF FASTENERS WILL BE ACCOMPLISHED ON FAULT # TTG8Q00588KK; [20] VERIFIED FUEL TANK CAP SEALING OF FASTENERS COMMON TO REPAIR AND LEAK CHECK OF FASTENERS WILL BE ACCOMPLISHED ON FAULT # TTG8Q00588KK.
